Alert archive / Oklahoma / Flash Flood Warnings in 2008
Flash Flood Warning 11, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at Mar 3, 2008, 4:32 AM CST for Pittsburg County, Oklahoma. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2008, 4:32 AM CST (10:32 UTC)
- Expired
- Mar 3, 2008, 10:30 AM CST
- In force
- 6 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
County Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 132 km from the middle of the area, began a volume at 10:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 8:00 AM CST | FLASH FLOOD | Crowder, OK | WATER IN A FEW BUILDINGS...INCLUDING THE SCHOOL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 208 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 10.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KTSA 031033
FFWTSA
OKC121-031630-
/O.NEW.KTSA.FF.W.0011.080303T1032Z-080303T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
432 AM CST MON MAR 3 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1030 AM CST
* AT 428 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH HEAVY RAIN NEAR KIOWA...MOVING NORTHEAST AT 20
MPH. RADAR INDICATES THAT 2 INCHES OF RAIN HAS ALREADY FALLEN.
ANOTHER 2 INCHES WILL BE POSSIBLE THROUGH 1030 AM CST.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...HAYWOOD...BLANCO...SAVANNA...SCIPIO...MCALESTER...
ALDERSON...KREBS...HARTSHORNE...INDIANOLA...CROWDER...BLOCKER...
CANADIAN AND QUINTON.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.
LAT...LON 3467 9591 3467 9608 3473 9612 3509 9608
3516 9599 3515 9590 3520 9582 3519 9574
3531 9545 3517 9546 3516 9535 3504 9535
3503 9551 3460 9552 3458 9588
TIME...MOT...LOC 1032Z 227DEG 20KT 3473 9585
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 3, 3:45 AM CST, 47 minutes earlier.
Area forecast discussion, Mar 3, 3:45 AM CST, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
345 AM CST MON MAR 3 2008
.DISCUSSION...
THIS MORNING...FRONT HAS PUSHED THROUGH MOST OF THE AREA WITH
WIDESPREAD HEAVY RAIN AND THUNDERSTORMS CONTINUING TO CAUSE
FLOODING PROBLEMS ACROSS SOUTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS. ADDITIONAL AREA OF PRECIP EXPANDING ACROSS NE TEXAS WILL
MOVE INTO SE OKLAHOMA SHORTLY AND BRING ADDITIONAL HEAVY RAIN.
AT LEAST PART OF FLOOD WATCH MAY NEED TO BE EXTENDED...HAVE
DROPPED AREAS NORTH OF I-44 AS HEAVIEST RAIN HAS MOVED OUT AND
ADDITIONAL HEAVY PRECIP REMAINS SOUTH.
TEMPS DROPPING SUBSTANTIALLY BEHIND FRONT WITH SOME GUSTS NEAR 40-
MPH WEST OF TULSA. WIND ADVISORY WILL BE KEPT IN PLACE TIL 12Z BUT
SHOULD SEE A DECREASE IN SPEEDS AFTER THAT. CHANGE TO A MIX OF
PRECIP BY THIS AFTERNOON IN NORTHERN AREAS...FORECAST SOUNDINGS
SUPPORT MORE OF A SLEET SNOW MIX WITH SOME POSSIBILITY OF FZRA
ACROSS NW ARKANSAS. THIS NEEDS TO BE WATCHED THROUGH THE DAY BUT
AT THIS TIME...THE SIGNIFICANT WINTER WEATHER STILL FIGURES TO BE
WITH THE MAIN UPPER LOW.
WATER VAPOR IMAGERY SHOWS POWERFUL UPPER LOW EAST OF THE FOUR
CORNERS AREA THIS MORNING. THE LOW ACTUALLY MADE A BRIEF
RETROGRESSION TO THE SOUTHWEST....BUT PROFILERS NOW SHOW STRONGER
WINDS ON THE EAST SIDE OF THE LOW AND RECENT SAT TRENDS SHOW IT
HAS FINALLY BEGUN TO TURN TO THE EAST. THE TRACK OF THIS LOW
REMAINS THE BIG PROBLEM FOR TONIGHT INTO EARLY TUESDAY AS THERE
REMAINS A STRONG SIGNAL OF A SWATH OF HEAVY SNOWFALL JUST LEFT OF
THE TRACK OF MID LEVEL SYSTEM. RELATIVELY WARM GROUND TEMPS WILL
KEEP ACCUM DOWN SOMEWHAT EXPECT FOR THE ZONE OF HEAVIEST SNOWFALL
RATES...AND THIS REMAINS TOUGH TO PIN DOWN AT THIS TIME. IN ANY
CASE...ACCUMULATING SNOW SHOULD BEGIN TO IMPACT PORTIONS OF SE
OKLAHOMA SHORTLY AFTER 00Z AND INTO NW ARKANSAS BEFORE 06Z.
SO...HAVE UPGRADED TO A WINTER STORM WARNING FROM PITTSBURG AND
LATIMER NORTHEAST THROUGH CARROLL AND MADISON...WITH A WINTER WX
ADVISORY TO THE NORTH. THERE WILL LIKELY BE A VERY TIGHT GRADIENT
IN SNOWFALL ACCUM ALONG THE NORTHERN EDGE AS STRONG DEFORMATION
ZONE BECOMES ESTABLISHED. HAVE ALSO INCLUDED PUSH/CHOCTAW COUNTIES
IN A WATCH AS RECENT MODEL TRENDS INDICATE POTENTIAL FOR A MORE
SOUTHERLY TRACK. STILL VERY TOUGH TO SAY EXACTLY WHERE THE
HEAVIEST SNOW WILL FALL...BUT WITH STEEP LAPSE RATES WITHIN THE
COLD AIR LOCAL RATES OF 2-3 INCHES AN HOUR ARE NOT IMPOSSIBLE.
ONCE THE SYSTEM DEPARTS TUESDAY SKIES SHOULD CLEAR FAIRLY QUICKLY
BUT TEMPS WILL NOT WARM MUCH...ESPECIALLY IN AREAS WITH SIG SNOW
COVER. ANOTHER FRONT WILL PUSH TROUGH WED AND KEEP COOL TEMPS
AROUND INTO LATE IN THE WEEK...WITH A GOOD WARM UP BY NEXT
WEEKEND. STAYED CLOSE TO GUIDANCE THROUGHOUT THE EXTENDED PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 36 23 44 30 / 100 70 0 0
FSM 43 25 41 26 / 100 90 30 0
MLC 40 26 42 33 / 100 90 0 0
BVO 34 22 45 25 / 90 50 0 0
FYV 39 21 35 20 / 100 90 40 0
BYV 39 21 33 24 / 100 90 40 0
MKO 39 25 41 27 / 100 90 10 0
MIO 35 22 39 25 / 100 70 10 0
F10 38 25 42 29 / 100 90 0 0
HHW 44 28 46 36 / 100 90 10 0
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL NOON MONDAY FOR OKZ049-OKZ053-OKZ062-OKZ063-
OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
OKZ073-OKZ074-OKZ075-OKZ076.
WIND ADVISORY UNTIL 6 AM MONDAY FOR OKZ054-OKZ055-OKZ056-OKZ057-
OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-
OKZ066-OKZ067-OKZ068-OKZ070-OKZ071.
WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ063-
OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075.
WINTER WEATHER ADVISORY FROM 9 AM MONDAY TO 6 AM TUESDAY FOR
OKZ057-OKZ058-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-OKZ066-
OKZ067.
WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR OKZ049-
OKZ053-OKZ076.
AR...FLOOD WATCH UNTIL NOON MONDAY FOR ARZ001-ARZ002-ARZ010-ARZ011-
ARZ019-ARZ020-ARZ029.
WINTER STORM WARNING FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019.
WINTER STORM WATCH FROM 9 AM MONDAY TO 6 AM TUESDAY FOR ARZ020-
ARZ029.
&&
SHORT TERM...18
LONG TERM....14Hazardous weather outlook, Mar 2, 9:11 PM CST, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
911 PM CST SUN MAR 2 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-031515-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
911 PM CST SUN MAR 2 2008
...A MAJOR STORM WITH SEVERE WEATHER...FLOODING AND WINTER WEATHER
TO AFFECT THE AREA...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...LIMITED.
AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ONSET....NOW...ENDING BY 6AM.
AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS.
SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW...ENDING BY 6AM
FLASH FLOOD.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW.
AREA AT GREATEST RISK...SOUTHEAST AND EAST-CENTRAL OKLAHOMA
ALONG WITH NORTHWEST ARKANSAS.
WINTER WEATHER.
ICE ACCUMULATION.
RISK...LIMITED.
AREA...FAR NORTHEAST OKLAHOMA.
ONSET...AFTER 5AM.
SIGNIFICANT WINDS.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...NOW.
DISCUSSION...
A STRONG COLD FRONT WILL SWEEP THROUGH THE AREA TONIGHT.
AHEAD OF IT THUNDERSTORMS WILL INCREASE WITH THE
THREAT FOR WIND AND HAIL. THERE IS SOME POTENTIAL
FOR A BRIEF TORNADO WITH ANY STORM IN THE AREA GIVEN
THE VERY STRONG AND TURNING LOW-LEVEL WINDS. THIS
LOW-LEVEL WIND SHEAR WILL BE MAXIMIZED IN THE ARKANSAS
RIVER VALLEY IN EXTREME EASTERN OKLAHOMA AND WEST-CENTRAL
ARKANSAS. PERSONS IN SEVERE THUNDERSTORM WARNINGS
SHOULD BE READY TO MOVE TO PLACE OF SAFETY AS TORNADOES
IN THESE CIRCUMSTANCES CAN DEVELOP SUDDENLY.
WITH THE EXPANDING STORM ACTIVITY...HEAVY RAIN WILL BECOME
WIDESPREAD TONIGHT WITH THE MOST PROLONGED RAINS
EXPECTED FROM SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS.
RAINFALL OF 1 TO 3 INCHES IS EXPECTED TO BE COMMON IN THE
AREA WITH AMOUNTS TO AROUND 4 INCHES POSSIBLE TOWARD MORNING.
STRONG WINDS WILL FOLLOW BEHIND THE COLD FRONT WITH GUSTS
NEAR 45 MPH AT TIMES.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
THE REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...WINTER WEATHER POTENTIAL...HIGH WIND POTENTIAL
...HEAVY RAIN POTENTIAL.
TUESDAY...WINTER WEATHER POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
HEAVY RAIN WILL CONTINUE INTO MONDAY BEHIND THE FRONT BRINGING
STORM TOTALS IN SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS
TO AROUND 5 INCHES IN SOME AREAS. FLOODING OF MAIN STEM RIVERS
AND FLASH FLOODING WILL OCCUR IN THE AREAS RECEIVING THE HEAVIEST
RAIN.
AS COLD AIR MOVES IN BEHIND THE FRONT AND THE MAIN UPPER-LEVEL
SYSTEM APPROACHES...WINTRY PRECIPITATION WILL DEVELOP. THERE IS
THE POTENTIAL FOR A BAND OF HEAVY SNOW TO DEVELOP IN
PORTIONS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. BURSTS
OF VERY HEAVY SNOW WITH THUNDER WILL BE POSSIBLE...CAUSING
ACCUMULATIONS DESPITE THE WARM GROUND CONDITIONS.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
ALL EMERGENCY AGENCIES IN EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
SHOULD CLOSE FOLLOW THE LATEST INFORMATION FOR THIS MAJOR STORM AND
PREPARE FOR THE IMPACTS RELATED TO SEVERE THUNDERSTORMS...FLOODING
AND HEAVY SNOW. SEE THE LATEST ADVICES FROM THIS OFFICE FOR
THE MOST UP TO DATE INFORMATION.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Mar 3, 12:51 AM CST, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1251 AM CST MON MAR 3 2008
OKZ068>076-030745-
ADAIR OK-CHEROKEE OK-HASKELL OK-LATIMER OK-LE FLORE OK-MCINTOSH
OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
1251 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE...SOUTHEASTERN CHEROKEE AND SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...HASKELL...NORTHERN LE FLORE...EASTERN
PITTSBURG AND LATIMER
AT 1251 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES NORTH OF GORE TO 4 MILES SOUTHWEST OF
PITTSBURG...MOVING EAST AT 35 MPH.
A LARGE PORTION OF SOUTHEASTERN MUSKOGEE...SOUTHERN ADAIR...
SOUTHEASTERN CHEROKEE...SEQUOYAH...EASTERN MCINTOSH...HASKELL...
NORTHERN LE FLORE...EASTERN PITTSBURG AND LATIMER COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 145 AM CST.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...WIND GUSTS TO
50 MPH...AND BRIEF TORRENTIAL RAINFALL. MOTORISTS SHOULD NOT CROSS
WATER COVERED ROADWAYS WHERE THE WATER DEPTH IS UNKNOWN.
LAT...LON 3565 9447 3471 9519 3470 9596 3567 9517
3568 9448
TIME...MOT...LOC 0651Z 269DEG 33KT 3565 9506 3466 9583Special weather statement, Mar 3, 1:01 AM CST, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
101 AM CST MON MAR 3 2008
ARZ001-002-010-011-019-020-OKZ069-072-030800-
ADAIR OK-BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-MADISON
AR-SEQUOYAH OK-WASHINGTON AR-
101 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WASHINGTON...CARROLL...NORTHERN CRAWFORD...EASTERN BENTON AND
MADISON
IN WEST CENTRAL ARKANSAS
NORTHERN FRANKLIN
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 101 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES NORTH OF PEA RIDGE TO 4 MILES EAST OF
CANEHILL TO 5 MILES SOUTHEAST OF BUNCH...MOVING EAST AT 30 MPH. MUCH
OF THE ALERT AREA WILL BE AFFECTED BY THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3648 9328 3613 9328 3611 9330 3611 9345
3597 9342 3594 9347 3575 9360 3575 9367
3560 9371 3562 9484 3594 9449 3650 9430
3652 9379
TIME...MOT...LOC 0701Z 270DEG 26KT 3650 9409 3590 9432
3562 9470Special weather statement, Mar 3, 1:48 AM CST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
148 AM CST MON MAR 3 2008
ARZ019-020-029-OKZ049-072>076-030845-
CRAWFORD AR-FRANKLIN AR-HASKELL OK-LATIMER OK-LE FLORE OK-PITTSBURG
OK-PUSHMATAHA OK-SEBASTIAN AR-SEQUOYAH OK-
148 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SEBASTIAN AND FRANKLIN
IN NORTHWEST ARKANSAS
CRAWFORD
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL...LE FLORE...SOUTHEASTERN PITTSBURG...NORTHERN
PUSHMATAHA AND LATIMER
AT 148 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM CASS TO MOFFETT TO 7 MILES NORTHWEST OF DUNBAR...
MOVING NORTHEAST AT 30 MPH. A LARGE PORTION OF THE ALERT AREA WILL
BE AFFECTED BY THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3445 9578 3454 9568 3500 9541 3565 9449
3570 9368 3539 9369 3538 9378 3530 9381
3530 9389 3521 9392 3523 9400 3514 9403
3507 9423 3496 9423 3491 9443 3453 9449
3449 9502 3445 9507
TIME...MOT...LOC 0748Z 240DEG 29KT 3571 9382 3540 9445
3454 9562Special weather statement, Mar 3, 1:53 AM CST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 AM CST MON MAR 3 2008
ARZ002-011-020-030845-
CARROLL AR-FRANKLIN AR-MADISON AR-
153 AM CST MON MAR 3 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CARROLL AND MADISON
IN WEST CENTRAL ARKANSAS
NORTHEASTERN FRANKLIN
AT 153 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GRANDVIEW TO 2 MILES NORTHWEST OF TURNERS BEND...
MOVING EAST AT 40 MPH. MUCH OF THE ALERT AREA WILL BE AFFECTED BY
THIS LINE OF STORMS.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3618 9327 3611 9330 3611 9345 3597 9342
3588 9350 3577 9350 3576 9366 3566 9369
3565 9399 3571 9398 3575 9389 3578 9396
3651 9380 3650 9329
TIME...MOT...LOC 0753Z 271DEG 37KT 3642 9360 3569 9383Local storm report, Mar 3, 2:53 AM CST, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
253 AM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 AM FLASH FLOOD FORT SMITH 35.39N 94.40W
03/03/2008 SEBASTIAN AR EMERGENCY MNGR
WATER IN SEVERAL BUILDINGS. TWO FEET OF WATER OVER THE
ROAD ALONG ZERO AVENUE. WATER RESCUES UNDERWAY IN PARTS
OF THE CITY.
&&
MATLocal storm report, Mar 3, 3:35 AM CST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CST MON MAR 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM FLASH FLOOD VAN BUREN 35.44N 94.35W
03/03/2008 CRAWFORD AR LAW ENFORCEMENT
NUMEROUS COUNTY ROADS UNDER WATER.
0330 AM FLASH FLOOD OZARK 35.49N 93.83W
03/03/2008 FRANKLIN AR LAW ENFORCEMENT
STREETS IN OZARK AND NUMEROUS COUNTY ROADS UNDER WATER.
&&
MATThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 6:48 PM CST | Wind Advisory | TSA | Cherokee, Craig, Creek, Delaware, McIntosh, Mayes and 10 more | 11 hr |
| Mar 2, 7:00 PM CST | Special Weather Statement | TSA | Osage | 45 min |
| Mar 2, 7:36 PM CST | Special Weather Statement | TSA | Choctaw | 54 min |
| Mar 2, 7:46 PM CST | Special Weather Statement | TSA | Osage, Pawnee | 44 min |
| Mar 2, 8:15 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Mar 2, 8:19 PM CST | Special Weather Statement | TSA | Latimer, Pittsburg | 56 min |
| Mar 2, 8:58 PM CST | Severe Thunderstorm Warning | TSA | Pushmataha | 47 min |
| Mar 2, 9:03 PM CST | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee, Tulsa | 57 min |
| Mar 2, 9:13 PM CST | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Muskogee, Wagoner | 49 min |
| Mar 2, 9:35 PM CST | Special Weather Statement | TSA | Pushmataha | 25 min |
| Mar 2, 9:38 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 39 min |
| Mar 2, 9:44 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 46 min |
| Mar 2, 9:52 PM CST | Special Weather Statement | TSA | Delaware | 23 min |
| Mar 2, 9:53 PM CST | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 67 min |
| Mar 2, 10:20 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 55 min |
| Mar 2, 10:37 PM CST | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 53 min |
| Mar 2, 11:08 PM CST | Special Weather Statement | TSA | Cherokee, Delaware | 52 min |
| Mar 2, 11:28 PM CST | Special Weather Statement | TSA | Cherokee, Delaware, Mayes | 62 min |
| Mar 2, 11:57 PM CST | Special Weather Statement | TSA | McIntosh, Muskogee | 48 min |
| Mar 3, 12:13 AM CST | Special Weather Statement | TSA | Adair, Delaware | 62 min |
| Mar 3, 12:51 AM CST | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 54 min |
| Mar 3, 1:44 AM CST | Flash Flood Warning | TSA | Adair, Haskell, Latimer, LeFlore, Sequoyah | 6 hr |
| Mar 3, 1:48 AM CST | Special Weather Statement | TSA | Latimer, LeFlore | 57 min |
| Mar 3, 2:58 AM CST | Flash Flood Warning | TSA | Choctaw, Pushmataha | 6 hr |
| Mar 3, 4:05 AM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 28 hr |
| Mar 3, 4:05 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 26 hr |
| Mar 3, 7:43 AM CST | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 24 hr |
| Mar 3, 8:04 AM CST | River Flood Warning | TSA | LeFlore | 3 days |
| Mar 3, 8:18 AM CST | River Flood Warning | TSA | Pushmataha | 31 hr |
| Mar 3, 8:54 AM CST | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 4 hr |
| Mar 3, 5:54 PM CST | River Flood Warning | TSA | Sequoyah | 7 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.